# SDR USAA2009102792885

- Difficulty date: September 16, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65727494503
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON LOWER SKIN OF RIGHT HORIZONTAL STABILIZER BETWEEN STAB STA 111 TO STAB STA 166.  REPAIRED LOWER SKIN OF RIGHT HORIZONTAL STABILIZER BETWEEN STAB STA 111 TO STAB STA 166 IAW EA 132675.
